Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Mar 15, 2014, 9:34 PM CDT for 46 counties in Texas. It took effect at Mar 16, 2014, 7:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2014, 9:34 PM CDT (02:34 UTC)
- In effect from
- Mar 16, 2014, 7:00 AM CDT
- Expired
- Mar 16, 2014, 7:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 743 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
357 WWUS74 KFWD 160234 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 934 PM CDT SAT MAR 15 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161100- /O.NEW.KFWD.WI.Y.0007.140316T1200Z-140317T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 934 PM CDT SAT MAR 15 2014 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY. * LOCATION...ALL OF NORTH AND CENTRAL TEXAS. * WINDS...NORTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...7 AM TO 7 PM CDT * IMPACTS...DRIVING WILL BECOME DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ON EAST TO WEST ORIENTED HIGHWAYS. OTHERWISE...ANY LIGHTWEIGHT OUTDOOR OBJECTS NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
2 follow-up statements
028 WWUS74 KFWD 161034 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 534 AM CDT SUN MAR 16 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161845- /O.CON.KFWD.WI.Y.0007.140316T1200Z-140317T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 534 AM CDT SUN MAR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * LOCATION...ALL OF NORTH AND CENTRAL TEXAS. * WINDS...NORTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...7 AM TO 7 PM CDT * IMPACTS...DRIVING WILL BECOME DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ON EAST TO WEST ORIENTED HIGHWAYS. OTHERWISE...ANY LIGHTWEIGHT OUTDOOR OBJECTS NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
444 WWUS74 KFWD 161847 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 147 PM CDT SUN MAR 16 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-170000- /O.CON.KFWD.WI.Y.0007.000000T0000Z-140317T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 147 PM CDT SUN MAR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * LOCATION...ALL OF NORTH AND CENTRAL TEXAS. * WINDS...NORTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH 7 PM CDT * IMPACTS...DRIVING WILL BECOME DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ON EAST TO WEST ORIENTED HIGHWAYS. OTHERWISE...ANY LIGHTWEIGHT OUTDOOR OBJECTS NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Mar 15, 7:51 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Mar 15, 7:51 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 751 PM CDT SAT MAR 15 2014 .UPDATE... LINE OF STRONG TO SEVERE STORMS CONTINUES TO PUSH EAST AND SOUTHEAST ACROSS NORTH TEXAS. HAVE CLEARED MOST OF THE WATCH...AS ACTIVITY NEARS THE EASTERN EXTENT OF SEVERE THUNDERSTORM WATCH 29. ADDED CORYELL..MCLENNAN AND HOPKINS COUNTY AS SEVERE STORMS WILL NEAR THESE COUNTIES SHORTLY. AFTER COORDINATION WITH SPC...WILL NOT ADD ANYMORE DOWNSTREAM COUNTIES...AS INTENSITY TRENDS ARE EXPECTED TO BE GOING DOWN WITH THE LOSS OF HEATING. ALSO UPDATED POPS TO ACCOUNT FOR ONGOING RADAR TRENDS. HAMPSHIRE && .AVIATION... /00Z TAFS/ DFW AIRPORTS...WE CONTINUE TRACKING A LINE OF SHOWERS AND STORMS THROUGH THE DFW METRO CURRENTLY. CURRENT SPEED ESTIMATES INDICATE MAIN LINE SHOULD BE EAST OF THE AIRPORTS BY 01Z OR 8 PM...THEN VCSH AND MVFR CIGS AHEAD OF THE COLD FRONT AND WITH THE UPPER LEVEL SYSTEM PASSING ACROSS THE REGION. SOME BRIEF PERIODS OF VFR ARE CERTAINLY POSSIBLE AS WELL. POST CONVECTIVE WINDS WILL LIKELY BE GUSTY OUT OF THE WEST 15-30 KTS...BEFORE PREVAILING FROM NW UNDER 10 KTS. AFTER THE FROPA AROUND MIDNIGHT...WILL SEE GUSTY NW WINDS AROUND 15 KTS...BECOMING SUSTAINED 20-25 KTS WITH GUSTS IN EXCESS OF 35 KTS AT TIMES. CIGS WILL RISE WITH THE FRONTAL INVERSION TO 025 AFTER SUNRISE SUNDAY...GOING INTO LOW VFR BETWEEN 030-040 FOR MUCH OF THE DAY SUNDAY. FOR NOW...HAVE LEFT ANY -RA OUT OF THE EXTENDED PART OF THE TAF. WACO...SIMILAR TRENDS TO DFW WITH TRACKING CONVECTION OFF TO THE NORTHWEST. WILL HAVE A 2 HRS VCTS PERIOD MID-LATE EVENING WITH SOME UNCERTAINTIES ON HOW MUCH COVERAGE GETS INTO THE CENTRAL TEXAS AREA. OTHERWISE...CURRENT SATELLITE TRENDS DICTATE A MORE POSITIVE CEILING FORECAST IN VFR BEFORE FROPA AFTER MIDNIGHT. AFTER FROPA...WILL HOLD TO MVFR CIGS THOUGH SOME GUIDANCES AND SOUNDINGS ARE SHOWING IFR POSSIBLE BY MORNING. HAVE A HARD TIME WITH THAT CONSIDERING THE FRONTAL INVERSION WILL BE SLOWLY DEEPENING WITH TIME. OTHERWISE...SOUTH FLOW AROUND 10 KTS WILL SHIFT WSW BY LATE EVENING...THEN GO NW 10-15 KTS AFTER MIDNIGHT. STRONG CAA WILL DRIVE GUSTY NW WINDS 20-25 KTS WITH GUSTS TO 35 KTS BY MID MORNING AND AFTER...AS CIGS RISE INTO LOW VFR 030-040 BY MIDDAY AND AFTER SUNDAY. 05/ && .PREV DISCUSSION... /ISSUED 257 PM CDT SAT MAR 15 2014/ A WELL DEFINED SHORT WAVE WILL OPEN UP AND LIFT NORTHEAST ACROSS OKLAHOMA TONIGHT WHILE A SECONDARY PIECE OF ENERGY DROPS SOUTH INTO FAR WEST TEXAS/NORTHERN MEXICO. LARGE SCALE LIFT COUPLED WITH ABUNDANT MOISTURE AND MODERATE INSTABILITY WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS. ALTHOUGH AFTERNOON CLOUD COVER HAS LIMITED LOW LEVEL DESTABILIZATION...THE MID LEVELS OF THE ATMOSPHERE REMAIN UNSTABLE AND THERE IS ENOUGH VERTICAL WIND SHEAR TO SUSTAIN SOME UPDRAFTS. THEREFORE...SOME STORMS MAY BRIEFLY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ALTHOUGH SURFACE WINDS ARE BACKED AT MANY LOCATIONS CURRENTLY...THE WIND FIELDS ARE LARGELY UNIDIRECTIONAL ABOVE THE SURFACE. THEREFORE...THE TORNADO THREAT IS FAIRLY LOW...BUT NOT ZERO. RAIN AND THUNDERSTORM CHANCES WILL DECREASE FROM WEST TO EAST THROUGH THE EVENING AS DRY AIR FILTERS IN ON THE BACK SIDE OF THE EXITING SHORT WAVE. ONCE THE TROUGH AXIS PASSES TO THE EAST...A COLD FRONT WILL MOVE QUICKLY SOUTHEAST ACROSS NORTH TEXAS. ALTHOUGH THE COLD FRONT WILL PROVIDE SOME LOW LEVEL FORCING...LARGE SCALE SUBSIDENCE SHOULD KEEP PRECIPITATION LIGHT OVERNIGHT. SUNDAY WILL BE A CLOUDY...COOL AND WINDY DAY WITH NEAR STEADY OR SLOWLY FALLING TEMPERATURES. A NORTH TO NORTHWEST WIND WILL INCREASE BETWEEN 20 AND 30 MPH WITH SOME GUSTS TO 40 MPH...ESPECIALLY ACROSS THE WESTERN TWO THIRDS OF THE REGION. THEREFORE...A WIND ADVISORY WILL MOST LIKELY BE NEEDED FOR A LARGE PORTION OF THE AREA. SINCE RELATIVE HUMIDITY VALUES WILL REMAIN HIGH AND THE GROUND WILL BE MOIST FROM TODAY/S RAINFALL...FIRE WEATHER CONCERNS WILL BE MINIMAL. EARLIER MODEL RUNS WERE SHOWING A POTENTIAL FOR SOME WINTER PRECIPITATION ACROSS THE WESTERN/SOUTHWESTERN ZONES NEAR THE CORE OF THE UPPER LOW SUNDAY AFTERNOON AND SUNDAY NIGHT. HOWEVER...THE CURRENT MODEL SOLUTIONS...INCLUDING THE 12Z ECMWF...KEEP THE UPPER LOW WELL WEST AND SOUTH OF THE CWA. THEREFORE...WE WILL NOT MENTION ANY WINTER PRECIPITATION ACROSS NORTH TEXAS WITH THIS FORECAST PACKAGE. CLOUDS WILL CLEAR SUNDAY NIGHT AND WIND SPEEDS WILL DECREASE WHICH WILL LEAD TO OPTIMAL RADIATIONAL COOLING. LOCATIONS GENERALLY NORTH OF THE INTERSTATE 20 CORRIDOR WILL HAVE A POTENTIAL TO FALL BELOW FREEZING FOR A FEW HOURS OVERNIGHT SUNDAY/EARLY MONDAY MORNING. TEMPERATURES MONDAY WILL WARM STEADILY UNDER ABUNDANT SUN. HOWEVER...A WARM AIR ADVECTION PATTERN WILL NOT BEGIN TO TAKE SHAPE UNTIL MONDAY NIGHT/TUESDAY WHEN A SURFACE TROUGH DEEPENS ACROSS THE NORTHERN AND CENTRAL PLAINS IN RESPONSE TO A DEVELOPING UPPER TROUGH ACROSS THE CENTRAL ROCKIES. TUESDAY SHOULD BE A WARM AND BREEZY DAY WITH AFTERNOON HIGHS FROM THE LOWER 70S TO THE LOWER 80S. A WEAK COLD FRONT WILL MOVE INTO THE REGION TUESDAY NIGHT/ WEDNESDAY BUT WILL ONLY BRING SLIGHTLY COOLER AND DRIER AIR. THE DRIER AIR WILL ONLY BE TEMPORARY AS SURFACE HIGH PRESSURE BUILDS QUICKLY EAST AND ANOTHER SURFACE TROUGH DEEPENS ACROSS THE HIGH PLAINS. THIS PATTERN WILL BRING A RETURN OF GULF MOISTURE AND WARMER TEMPERATURES THURSDAY THROUGH FRIDAY. A PROGRESSIVE SHORT WAVE TROUGH IS PROGGED TO ROTATE THROUGH THE NORTHERN BRANCH OF THE JET STREAM ON THE WEEKEND. THE PASSAGE OF THE TROUGH AXIS ACROSS THE CENTRAL PLAINS WILL SEND A WEAK COLD FRONT SOUTHWARD INTO NORTH TEXAS. LIFT ALONG THE COLD FRONT SHOULD BE ENOUGH TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ON SATURDAY. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 51 51 33 62 46 / 50 30 10 5 0 WACO, TX 49 54 34 65 44 / 90 30 20 5 0 PARIS, TX 52 55 32 57 39 / 100 30 10 10 5 DENTON, TX 48 48 31 61 43 / 30 30 10 5 0 MCKINNEY, TX 48 50 30 58 39 / 70 30 10 5 0 DALLAS, TX 50 52 33 62 44 / 70 30 10 5 0 TERRELL, TX 50 56 33 59 43 / 90 30 10 5 0 CORSICANA, TX 53 58 34 62 44 / 90 30 10 5 0 TEMPLE, TX 48 54 35 65 42 / 60 30 20 5 0 MINERAL WELLS, TX 45 49 31 67 40 / 30 30 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Mar 15, 2:57 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 257 PM CDT SAT MAR 15 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 257 PM CDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTH AND CENTRAL TEXAS THIS AFTERNOON AND TONIGHT. SOME STORMS MAY BE SEVERE WITH THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NORTH WINDS BETWEEN 20 AND 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED ON SUNDAY AND WOULD LIKELY RESULT IN A WIND ADVISORY BEING ISSUED FOR MOST OF THE AREA. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING ACROSS THE REGION. 82/JLD
In the hours before
Local storm report, Mar 15, 7:30 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CDT SAT MAR 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TSTM WND DMG PLANO 33.02N 96.72W
03/15/2014 COLLIN TX TRAINED SPOTTER
FENCES BLOWN DOWN AND SOME SHINGLES BLOWN OFF A ROOF IN
PLANO AT THE INTERSECTION OF CUSTER RD. AND HEDGECOXE RD.Local storm report, Mar 15, 7:45 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT SAT MAR 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG LUCAS 33.08N 96.58W
03/15/2014 COLLIN TX EMERGENCY MNGR
POWERLINES DOWN AT HORSEMAN AND ORR IN LUCAS.Local storm report, Mar 15, 7:51 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
751 PM CDT SAT MAR 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM HAIL HAMILTON 31.70N 98.12W
03/15/2014 E1.25 INCH HAMILTON TX LAW ENFORCEMENT
HALF DOLLAR SIZE HAIL 3 MILES NORTH OF HAMILTON ON
COUNTY ROAD 101Special weather statement, Mar 15, 8:03 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
803 PM CDT SAT MAR 15 2014
TXZ134-144-145-160130-
ELLIS TX-HILL TX-BOSQUE TX-
803 PM CDT SAT MAR 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL BOSQUE COUNTY
ELLIS COUNTY
HILL COUNTY
AT 802 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM WAXAHACHIE TO MERIDIAN...MOVING
EAST AT 25 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3224 9721 3227 9709 3235 9708 3253 9686
3252 9654 3210 9683 3207 9689 3204 9687
3193 9696 3177 9727 3188 9764
TIME...MOT...LOC 0102Z 272DEG 24KT 3209 9717
ASSpecial weather statement, Mar 15, 8:41 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 PM CDT SAT MAR 15 2014
TXZ145-159-160215-
HILL TX-MCLENNAN TX-
841 PM CDT SAT MAR 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN HILL COUNTY
NORTHEASTERN MCLENNAN COUNTY
AT 841 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF HILLSBORO...MOVING EAST AT
25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE WEST.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3174 9729 3175 9728 3178 9732 3183 9728
3184 9728 3185 9732 3195 9729 3188 9684
3173 9689 3171 9693 3167 9690 3164 9691
TIME...MOT...LOC 0141Z 283DEG 23KT 3182 9722
ASLocal storm report, Mar 15, 9:06 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
906 PM CDT SAT MAR 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM TSTM WND DMG PARIS 33.65N 95.53W
03/15/2014 LAMAR TX TRAINED SPOTTER
ROOF COLLAPSED TRAPPING 1 PERSON INSIDE AT 900 SW 3RD
STREET. PERSON WAS NOT HURT.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 7:14 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 61 min |
| Mar 15, 7:19 PM CDT | Special Weather Statement | FWD | Johnson | 26 min |
| Mar 15, 7:34 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 41 min |
| Mar 15, 7:49 PM CDT | Areal Flood Advisory | FWD | Fannin, Grayson, Hunt | 116 min |
| Mar 15, 7:53 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Lamar | 52 min |
| Mar 15, 8:03 PM CDT | Special Weather Statement | FWD | Ellis, Hill | 27 min |
| Mar 15, 8:41 PM CDT | Special Weather Statement | FWD | Hill | 34 min |
| Mar 16, 1:40 AM CDT | Special Weather Statement | FWD | Navarro | 35 min |
| Mar 16, 2:25 AM CDT | Special Weather Statement | FWD | Anderson | 35 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.